Functional algebras and dimensional reduction in the LPDEs integration problem

A. V. Shapovalov, I. V. Shirokov

    Research output: Contribution to journalArticle

    Abstract

    The paper is devoted to application of the noncommutative integration method for linear partial differential equations. This method is based on the noncommutative integration theory for finite-dimensional Hamiltonian systems and is generalized for so-called functional algebras.

    Original languageEnglish
    Pages (from-to)62-68
    Number of pages7
    JournalJournal of Nonlinear Mathematical Physics
    Volume4
    Issue number1-2
    DOIs
    Publication statusPublished - 1997

    ASJC Scopus subject areas

    • Physics and Astronomy(all)
    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint Dive into the research topics of 'Functional algebras and dimensional reduction in the LPDEs integration problem'. Together they form a unique fingerprint.

  • Cite this